# SDR CA090417007

- Difficulty date: April 15, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,751 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLIGHT CREW OBSERVED THAT THE NR 1 MW BRAKE TEMP WAS 300 DG WHILE THE OTHERS WERE AT 100 DG.  MAINTENANCE FOUND BEARING ROLLERS INSIDE THE WHEEL/BRAKE ASSEMBLY.  MAIN WHEEL WAS REMOVED FOR INVESTIGATION, BRAKE WAS SEIZED ON THE AXLE AND HAD TO BE CUT OFF.  DAMAGE TO THE AXLE WAS NOTED RESULTED IN A AXLE CHANGE.  INNER WHEEL BEARING IS SUSPECTED AND REMAINS HAVE BEEN FORWARDED FOR TESTING.  SHOP TEAR DOWN REPORT IS ATTACHED FOR THE MAIN WHEEL.
